# SDR SWAA2020032734972

- Difficulty date: March 27, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 42,178 hours, 25,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: STIFFENER END IS CRACKED AT KRAS 226 / INSTALLED NEW STIFFNER AT INBD FIXED L/E KRAS 226 TO KRAS 206 PER SRM 51-40-02-0G-0 AND BOEING DWG # 116A4008 92385U 03/31/20
